Marczewski-Burstin representations vs. Bernstein and Dense subsets

Andrzej Nowik

Abstract

n/a
Author Andrzej Nowik (FMPI / IM)
Andrzej Nowik,,
- Institute of Mathematics
Journal seriesDemonstratio Mathematica, ISSN 0420-1213, (B 11 pkt)
Issue year2016
Vol49
No4
Pages372-378
Keywords in EnglishMB-representation, Bernstein sets, Dense sets
DOIDOI:10.1515/dema-2016-0031
URL http://www.mini.pw.edu.pl/~demmath/archive/dm49_4/1.pdf
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); with publication
Score (nominal)11
ScoreMinisterial score = 11.0, 13-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 13-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back